# SDR SWAA2021042345284

- Difficulty date: January 28, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ; FWD CORNER SCUFF PLATE IS CRACKED. / R/R FWD CARGO FWD CORNER SCUFF PLATE IAW AMM 53-11-02 SEE SA-M 326: A1304063
